# SDR IPXA13M77541

- Difficulty date: March 8, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Doubler
- Condition: Corroded
- Location: 2 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, 2EA AREAS AROUND FASTNER HOLES APPROX 24" FWD OF TRANSITION RING BETWEEN 6-5 O'CLOCK POSSITION CORRODED.  CUTOUT AND TRIMMED DAMAGED AREA. FABRICATED "Z" DOUBLER AND 3EA FILLERS.  INSTALLED REPAIR PARTS IAW EA 011-5500-01-A4532 REV IR AND EO MD11-5530-50178-A.
